# SDR CA130731002

- Difficulty date: July 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 107,297 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SOON AFTER DEPARTURE, THE ACFT LOST NR 2 PACK.  UNABLE TO CONTINUE TO DESTINATION.  ACFT LANDED OVERWEIGHT AND EMERGENCY EQUIPMENT WAS CALLED OUT.  RT PACK CONTROLLER BITE TEST C/OUT.  FOUND FAULTY RT PACK EXHAUST ACTUATOR. RT RAM AIR EXHAUST ACTUATOR REPLACED IAW AMM 21-53-04 PB401.
